Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Fluttering and vibrating sensations in the shoulders. Feeling dizzy. Family history of situs inversus. Any heart problems?

I keep getting a fluttering/vibrating sensation in my right shoulder. There is no pain as such, but is a really wierd sensation and almost makes me feel a little dizzy. My pulse does not seem to alter during this period, but i am worried that it could be my heart - NB i know the heart is towards the left, but my brother has been diagnosed with situs inversus.

What could it be?
Asked On : Mon, 22 Apr 2013
Answers:  1 Views:  132
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
The fluttering sensations in the shoulders that you are having is not related to any cardiac problem. This is more likely to be due to fasciculations. You can detect the cause after a few blood tests.
I hope this information has been both informative and helpful for you.
Dr. Praveen Tayal ,
Answered: Sun, 23 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor